| Model Number |
SD980.014 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Erosion (1750); Insufficient Information (4580)
| Date of Event |
08/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.Device discarded.
Event or Problem Description
Surgeon reported an issue with the maxilla plate post-operatively and the need for removal of the plate.
Additional Manufacturer Narrative
The device met specifications but the patient condition let to the exposure of the plate.The large maxillary advancement needed for this patient in combination with the weak soft tissues led to the exposure of the plate.D6b: the exposure occurred 6 to 8 weeks after the surgery.6 weeks post-op would be in (b)(6) 2018.